# SDR 08FDEA00265

- Difficulty date: January 24, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 47,097 hours, 19,245 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 311N504634
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 NACELLE STRUT I/B SKIN PANEL ASSY PN: 311N5046-34 HAS AREAS OF CORROSION C/M TO THE INNER SKIN SURFACE BETWEEN PP STA 153.9 AND PP 176 REMOVED CORROSION IAW SRM 54-50-01.  ORIGINAL MATERIAL THICKNESS, 0.090", AFTER   CORROSION REMOVAL, 0.063" AT PP STA 159, 0.019" AT PP STA 176.  THIS IS OUT OF SRM 54-50-01 DETAIL V, FIG 101, SHEET 4 LIMITS.  REMOVED AND REPLACED I/B SKIN PANEL IAW DRAWING 757-311N5002, SHEET 14, SRM 51-40-02 AND BOEING SB 757-54-0035.
